# SDR R61A201604270349

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Part number: CF34550746LH
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CRACK ON NR 1 ENGINE INBD THRUST REVERSER TRANSCOWL UPPER FAIRING DEFLECTOR PANEL, CRACK LENGTH 3.0".  EAMS MAINTENANCE REPLACED PANEL WITH NEW PN CF34-55-0746-LH.
